# SDR ASAA2018073025574

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,091 hours, 5,992 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER RELEASE, AUTOLAND REQUESTED. AUTOLAND CONSIDERED UNSUCCESSFUL DUE TO LANDING 50 FEET RIGHT OF CENTERLINE. GROUNDED - YES. PERFORMED AMM 22-00-01-730-807, FFR SHOWED NO FAULTS LAST FLIGHT ON A OR B, LAND VERIFY TEST NML, REF AMM 22-11-00/201.
